# SDR SWIA200312298

- Difficulty date: August 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 15,277 hours, 22,489 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Arm
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DID NOT SHUTDOWN IN FUEL CUT OFF (1ST ATTEMPT).  FOUND FUEL CUTOFF SERRATED ARM ON THE HMU TO PCU LOOSE.  RETORQUED, SAFETIED AND RAN LT AND RT ENGINES.  OPS CHECK GOOD.
